The Michigan Mathematical Journal

Poincaré duality and equivariant (co)homology.

Michel Brion

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 48, Issue 1 (2000), 77-92.

Dates
First available: 23 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1030132709

Mathematical Reviews number (MathSciNet)
MR1786481

Digital Object Identifier
doi:10.1307/mmj/1030132709

Subjects
Primary: 14F43: Other algebro-geometric (co)homologies (e.g., intersection, equivariant, Lawson, Deligne (co)homologies)
Secondary: 14M15: Grassmannians, Schubert varieties, flag manifolds [See also 32M10, 51M35] 20F55: Reflection and Coxeter groups [See also 22E40, 51F15] 55N91: Equivariant homology and cohomology [See also 19L47]

Citation

Brion, Michel. Poincaré duality and equivariant (co)homology. The Michigan Mathematical Journal 48 (2000), no. 1, 77--92. doi:10.1307/mmj/1030132709. http://projecteuclid.org/euclid.mmj/1030132709.


Export citation